# SDR AALA202009089016

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 50,667 hours, 33,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5348006229600
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN DOOR STOP FITTING #7 OF LH FR66 AT STR 10L, MEASURING L=0.02 IN. REPLACED STOP FITTING WITH MODIFIED PART IAW SRM 53-41-12-300-0011 AND EA308342.
